Is my skin damaged permanently? (photos)

i had juviderm injected into my cheecks a year ago ,it was too big two weeks after i went back to my plastic surgeon to dissolve it since then my skin is damaged and i have black undereye it depends on the lighting it can be very dark and sometimes we can barrly see it ,i am not sure if that is from tyndall effect ,i can still feel alot of lumps of filler near my nose ... thank you

Doctor Answers 3

Swelling/Lumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

This can be reversed with hyaluronidase injections or steroids/5fu. I suggest you see an expert for treatment options.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Juvederm problems

I can't see anything wrong in the pictures. This needs to be evaluated in person. Hyaluronidase does not damage skin. Often times more than one injection is needed. Juvederm is not the right filler for the eye area and I don't like it for cheeks either. There is no permanent damage with Juvedem or hyaluronidase. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Needs evaluation

An evaluation will help. The darkness under the eyes can be treated with Retin A or lasers.  Tyndall effect is a bluish color. The lumps will need to be evaluated by your doctor.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.